# SDR COMA9610403

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Separator
- Part number: 44E202A
- Condition: Cracked
- Location: Wing Center
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WING AND STABILIZER INBD DE-ICE BOOTS ARE INOP.  REPLACED A CRACKED BLEED AIR WATER SEPARATOR.
